On hypo-elastic analogues of the dilatant double-sliding model

Share/Save/Bookmark

Kruyt, N.P. (1989) On hypo-elastic analogues of the dilatant double-sliding model. International Journal for Numerical and Analytical Methods in Geomechanics, 13 (3). pp. 303-308. ISSN 0363-9061

open access
[img]
Preview
PDF
266kB
Abstract:The relation between the hypo-elastic constitutive law and Mehrabadi and Cowin's dilatant double-sliding model for cohesionless granular materials is studied. Conditions that must be satisfied by hypo-elastic analogues of the double-sliding model are derived constructively, and a simple example is given.
Item Type:Article
Copyright:© 1989 Wiley InterScience
Faculty:
Engineering Technology (CTW)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70882
Official URL:http://dx.doi.org/10.1002/nag.1610130306
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page